Reply to "4 years after surgery and lots of blood"

Yeah the steriods are coming from the hospital doctor that i saw. Its a 5 day regime that i only have 3 pills left granted the blood is less but the pain is unbearable. I just got a appointment tomorrow, i had to switch GI's because my first GI had horible bedside manner and would never listen to me and he almost killed me because of it.  I did have a ct scan and they didn't  see any inflamation but i dont think they where checking everything that they should. For the amount of blood i was loseing i would have called a specialist right away if i where the doctor. Have either of you ever heard of this. Im starting to be convinced thatvit is crones and not UN.

Thank you so much for your responses i have been scared to death because it feels like all the problems i had during surgery are coming back. Its overwhelming. 

Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×